Publicacións (18) Publicacións de LUCIA LOPEZ SOMOZA


  1. Existence of Positive Solutions of Nonlinear Second Order Dirichlet Problems Perturbed by Integral Boundary Conditions

    Trends in Mathematics (Springer Science and Business Media Deutschland GmbH), pp. 183-208

  2. Existence of solutions of nonlinear systems subject to arbitrary linear non-local boundary conditions

    Journal of Fixed Point Theory and Applications, Vol. 25, Núm. 4


  1. Existence of solutions of integral equations with asymptotic conditions

    Nonlinear Analysis: Real World Applications, Vol. 42, pp. 140-159

  2. Maximum principles for the Hill's equation

    Academic Press USA


  1. Maximum Principles for the Hill's Equation

    Elsevier Inc., pp. 1-252

  2. On unbounded solutions of singular IVPS with φ-Laplacian

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2017, pp. 1-26

  3. Positive solutions for second-order boundary-value problems with sign changing green’s functions

    Electronic Journal of Differential Equations, Vol. 2017


  1. Green's functions and spectral theory for the Hill's equation

    Applied Mathematics and Computation, Vol. 286, pp. 88-105


  1. La ecuación de Hill

    Actas do Seminario de Iniciación á Investigación, Núm. 11, pp. 53-58